# SDR SWIA201743481

- Difficulty date: June 18, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY CENTER BRACKET FLOOR RESTRAINT FITTING HAS A CRACK.  REPLACE THE CARGO BAY, CENTER FLOOR RESTRAINT FITTING /BRACKET IAW SRM.
